# SDR 05FDEA04133

- Difficulty date: December 5, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Repair
- Condition: Proper
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LT DETACHABLE ELEVATOR FOUND 1 EXTERNAL DOUBLER REPAIR AT XE 60 DIMENSION 7" BY 6.5.  PERFORMED INSPECTION ON REPAIR DOUBLER IAW SRM 55-10-00 VOL 1 FIG 8 FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EONR 8-5100-7-5001 P2 E3, RESTORED PAINT ON STRIPPED AREA IAW SRM 51-21-01 VOL 2 PAR 33 AND 24.
